Multiplicidad de equilibrios en un modelo con costos de ajuste



Document title: Multiplicidad de equilibrios en un modelo con costos de ajuste
Journal: Gaceta de economía
Database: CLASE
System number: 000216174
ISSN: 1405-7085
Authors: 1
Institutions: 1Instituto Tecnológico Autónomo de México, México, Distrito Federal. México
Year:
Volumen: 3
Number: 5
Pages: 131-153
Country: México
Language: Español
Document type: Artículo
Approach: Analítico
Disciplines: Economía
Keyword: Econometría,
Teorías económicas,
Modelos de crecimiento,
Teoría neoclásica,
Modelos econométricos
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).